U.S. doctors online nowAsk doctors free
Sturgis, SD
A 34-year-old female asked:

What could cause parethesia of the head, face, neck and left arm and leg? ct/mri of the brain are normal. cymbalta or nucynta (tapentadol) cause this? it's been constant for 3 weeks!

2 doctor answers3 doctors weighed in
Dr. Suzanne Rizkalla
Internal Medicine 37 years experience
Yes: It is cymbalta, (duloxetine) u should stop it first.
Dr. David Rosenfeld
Pain Management 28 years experience
More likely Cymbalta: I would try stopping Cymbalta first

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 5, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.